Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What causes pain in the upper right side of lung?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3094 Questions
Question
I awoke this morning with pain on the upper right side of my lung. it hurts more when I breathe. I am on combivent and advair
. I have AIDS too
Posted Thu, 7 Aug 2014 in General Health
 
 
Answered by Dr. Luchuo Engelbert Bain 3 hours later
Brief Answer:
No worries, AIDS far, Chest X ray, see Dr

Detailed Answer:
Hi and thanks for the query,

It might be important to know if you have been taking your drugs regularly lately. In case you missed a few doses, and any environmental changes, the symptoms could get intensified as such. However, if no environmental change, nor any missed doses of your regular drugs have been recorded lately, it is imperative to search for the cause of such a pain.

Any recent notion of an upper respiratory tract infection might be important to be noted. Catarrh or any cough could be predisposing factors to develop a lung infection. Chest pain if associated with fever would be more suggestive of an infection.

Acute viral pericarditis, if you had an upper respiratory tract infection is also a rare possibility. The pain is more intense with a deep breathe too. However, your doctor will hear specific sounds on a physical examination.

I would suggest you get a consultation from your doctor and get a proper Chest X ray done.

You need not be afraid. HIV - AIDS does not commonly present with such acute symptoms. The symptoms you present are not the regular presenting signs and symptoms of AIDS. No worries.

Kind regards as I wish you the best of health.

Dr Bain
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor